Advertisement

Israel Journal of Mathematics

, Volume 13, Issue 3–4, pp 281–288 | Cite as

Banach spaces which can be given an equivalent uniformly convex norm

  • Per Enflo
Article

Abstract

Necessary and sufficient conditions for a Banach space to have an equivalent uniformly convex norm are given.

Keywords

Banach Space Group Theory Convex Function Linear Space Space Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. C. James,Some self-dual properties of normed linear spaces, Ann. Math. Studies, No. 69, 159–175.Google Scholar
  2. 2.
    R. C. James,Super-reflexive Banach spaces (to appear).Google Scholar
  3. 3.
    R. C. James,Super-reflexive spaces with bases (to appear).Google Scholar
  4. 4.
    M. M. Day,Normed Linear Spaces, Academic Press, New York, 1962.zbMATHGoogle Scholar
  5. 5.
    E. Asplund,Averaged norms, Israel J. Math.5 (1967), 227–233.zbMATHMathSciNetGoogle Scholar

Copyright information

© Hebrew University 1972

Authors and Affiliations

  • Per Enflo
    • 1
  1. 1.University of CaliforniaBerkeley

Personalised recommendations